# SDR 39LA2013120219

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 46,871 hours, 53,731 cycles
- Engine: Pwa PW121
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 85320106
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS X 285.0 APPROXIMATELY INBD OF STRINGER 29R SKIN HAS DENT.  REPAIRED DENT IAW RD8-53-13409.
